MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1055/s-2001-14925

Медицинская библиотека · Klinische Monatsblatter fur Augenheilkunde · 2001

[Persistence of bilateral pigmentary deposits in stromal cornea in a woman after a brief treatment with antidepressants].

Panzitt M, Simon M, Weger M

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

BACKGROUND

Neuropsychiatric agents may affect the eye in various ways. Phenothiazine commonly used in the treatment of depressive psychosis and schizophrenia may induce pigmentary deposits in the eyelids, conjunctiva, cornea, lens and retina.

PATIENT: We report on a case of a 60-year-old female patient who presented with pigmentary changes in the cornea of unknown origin. We found bilateral, axial brown dustlike deposits in the posterior stroma of the cornea. Further ophthalmic investigation revealed no other abnormalities. Seven years ago the patient underwent therapy with fluphenazine, a phenothiazine derivative. The corneal changes were similar to those described for chlorpromazine, which is also a phenothiazine derivative.

CONCLUSION

Phenothiazine may induce pigmentary changes of the eye. Ophthalmic followup in patients with phenothiazine therapy seems to be necessary.

Для цитирования: Panzitt M, Simon M, Weger M. [Persistence of bilateral pigmentary deposits in stromal cornea in a woman after a brief treatment with antidepressants].. Klinische Monatsblatter fur Augenheilkunde. 2001. DOI: 10.1055/s-2001-14925.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.